Commun. Korean Math. Soc. 1993 Vol. 0, No. 0, 555—809
On the commutativity of certain semiprime rings
Sung Mi Park, Dong Je Kwak, Young Soo Park
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 555—560
Minimal free resolutions of perfect and almost complete intersection graded ideals
Young Hyun Cho
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 561—567
Minimum permanent on certain face of $\Omega_n$
Suk-Geun Hwang, Sun-Jeong Shin
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 569—578
The stability of the fredholm index in a semi-prime ring
Jin Chun Kim, Yong Bin Choi, Young Min Han
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 579—585
Additive functions on arithmetic progressions
Jungseob Lee, Kwang Young Lee
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 587—596
On the gametic algebras
Suk Im Yoon
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 597—602
On extreme points of the family of spirallike functions
Suk Young Lee, Gae Sun Chung
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 603—615
On positive multilinear maps
Shin Dong-Yun
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 617—627
Convergence of nonlinear semigroups and resolvents of their generators
Jong Soo Jung, Jong Seo Park
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 629—641
Extreme points of ${ A}_{2n}^{(n)}$
Taeg Young Choi
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 643—653
   1  ·  2  ·  3   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd